# SDR YENA2021113000823

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION(CPCP FINDING RELATED R.C. 53-23-005-0417): CORROSION IN CF III PASSENGER CABIN FLOOR BEAM STRUCTURE LOCATED IN FR 84 FROM Y=400.0 TO Y= 1100.0; SUMMARY OF TOMEX WO 1708 NRC 00412: CFIII PASSENGER CABIN FLOOR BEAM STRUCTURE LOCATED IN FR 84 FROM Y=400.0 TO Y= 1100.0 PN 190-65282-001 WAS REPLACED PER EMB-190 SRM 51-41-01 PAR 4; SRM 51-41-02 PAR. 4 & PAR. 6; SRM 51-42-02 PAR. 4 & PAR. 5 ; SRM 51-43-04 PAR.4 & PAR.5.   LOG SIGN TOMAX REPAIR STATION 4TOY762C RII INSP 236812
